# SDR ABXA050085

- Difficulty date: March 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 56,693 hours, 51,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO LEFT SIDE BUTT LINE 44 HAD FLOOR PANEL BULGED.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK AT STA 973 - 1071, LEFT BUTT LINE 44 ON JOB CARD 0349 IAW DC-9 SRM.
